Stability And Data Dependence Results For The Mann Iteration Schemes on n-Banach Space

  • Mustafa Mohamed Hamed Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Zeana Zaki Jamil Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
Keywords: Mann iteration scheme, 1Fixed point, n-Banach space, belongs to the class D(L,q)

Abstract

Let  be an n-Banach space, M be a nonempty closed convex subset of , and S:M→M be a mapping that belongs to the class  mapping. The purpose of this paper is to study the stability and data dependence results of a Mann iteration scheme on n-Banach space

Published
2020-06-27
How to Cite
Hamed, M. M., & Jamil , Z. Z. (2020). Stability And Data Dependence Results For The Mann Iteration Schemes on n-Banach Space. Iraqi Journal of Science, 61(6), 1456-1460. https://doi.org/10.24996/ijs.2020.61.6.25
Section
Mathematics

Most read articles by the same author(s)